# SDR CKSA98338

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Spoilers
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS ACT LIKE THEY ARE IN MANUAL REVERSION AT AIRSPEED GREATER THAN 230 KCAS.  UNCOMMANDED ROLL TO THE LEFT OCCURS.  DURING DESCENT AIRSPEED BELOW 230 KCAS SYSTEM OPERATES NORMALLY.  ADJUSTED L-3 AND L-4 SPOILER PANELS IAW DACO MM 27-61-1, OPS CHECKS GOOD.
